Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleList decoding of Reed–Solomon codes from a Gröbner basis perspective
Author(s) Kyu-Hwan Lee, Michael E. O’Sullivan
TypeArticle in Journal
AbstractThe interpolation step of Guruswami and Sudan’s list decoding of Reed–Solomon codes poses the problem of finding the minimal polynomial of an ideal with respect to a certain monomial order. An efficient algorithm that solves the problem is presented based on the theory of Gröbner bases of modules. In a special case, this algorithm reduces to a simple Berlekamp–Massey-like decoding algorithm.
KeywordsReed–Solomon codes, List decoding, Gröbner bases, Interpolation algorithm
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108000059
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number9
Pages645 - 658
Year2008
Edition0
Translation No
Refereed No
Webmaster